MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. XENMATRIX AB; PORCINE SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. XENMATRIX AB; PORCINE SURGICAL MESH
Catalog Number 1153045
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information provided we are unable to determine to what extent, if any, the xenmatrix ab graft may have caused or contributed to the reported abdominal pain.The patient's symptom (pain) was assessed as mild in severity and possibly related to the device and possibly related to the procedure.Medical intervention was not taken or required as such a malfunction emdr is submitted to document this event.Remains implanted.
 
Event or Problem Description
The following was reported and is associated with the xenmatrix ab study dvl-he-012: on (b)(6) 2018 the patient was implanted with a bard xenmatrix ab graft during hernia recto-rectus revision procedure for hernia recurrence.As reported the graft was trimmed to size and a 5cm graft overlap was maintained around the hernia defect.It is reported that on (b)(6) 2019 the patient presented with lower right sided abdominal pain which started on (b)(6) 2019.No action is being taken and no intervention is required at this time.The patient symptom of pain has been assessed by the clinician as mild in severity, "possibly related" to the study device and "possibly related" to the procedure.As reported, the pain is mild in nature and comes and goes."point tenderness at about the subcostal site of mesh fixation.".

Brand Name
XENMATRIX AB
Common Device Name
PORCINE SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8789523
Report Number1213643-2019-06033
Device Sequence Number1999908
Product Code PIJ
UDI-Device Identifier00801741129049
UDI-Public(01)00801741129049
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K162193
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number1153045
Device Lot NumberHUBP2070
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight54